# SDR SWIA201439014

- Difficulty date: August 6, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 30,394 hours, 25,272 cycles
- System (JASC): 2420 · AC Generation System
- Part: Adg
- Condition: Unwanted Deploy
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE ADG DEPLOYED IN FLIGHT.  THE AC ELECTRICAL SYSTEM DID NOT FAIL. F/O REPLACED ADG CONTROL PANEL AND RESTOWED ADG.
